# SDR SWAA2016081154729

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 29,831 hours, 17,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD CABIN BATTERY PACK FAILED THE TIME TEST FOR BATTERY PACK CAPACITY.   R & R THE BATTERY PACK IAW AMM.
